# SDR FDEA200905271804

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 17,622 hours, 9,451 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 665010051
- Part serial: 800
- Condition: Inoperative
- Location: Zone 100
- Part time: 2,645 hours, 1,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT OF PREVIOUS SDAC GRIPE, FAILED AIRBORNE,   PERFORMED BITE TEST AND FAULTED SDAC. SYSTEM CHECKS  GOOD AT PRESENT. SUSPECT BAD SDAC OUT OF STOCK,   VISUALLY INSPECTED PINS AND WIRES OF SDAC TERMINAL  AND SDAC UNIT, FOUND NONE DAMAGED OR MISPLACED.  SYSTEM CONTINUES TO OPERATE NORMALLY AT THIS TIME.  REMOVED AND REPLACED SDAC WITH NEW IAW AMM  31-55-22-4 OPS CHECKS NORMAL.
